# SDR SWAA2022041983086

- Difficulty date: March 12, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 58,738 hours, 31,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE INNER CHORD LOCATED BETWEEN BS951 TO BS992.8 ; RBL50 AND WL208.1 AFT GALLEY AND LAV 2022-122321 / [01] REPLACED FLOOR STRUCTURE INNER CHORD LOCATED BETWEEN BS 887 TO BS 1006 RBL50 AND WL208.1 AFT GALLEY IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 SRM 51-40-02 AND DWG 147A8501 REV B PART NUMBER USED: 147A8540U8ATSMRO BATCH: 2022000640  SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED FLOOR STRUCTURE INNER CHORD LOCATED BETWEEN BS 887 TO BS 1006 RBL50 AND WL208.1 AFT GALLEY IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 SRM 51-40-02 AND DWG 147A8501 REV B PART NUMBER USED: 147A8540U8ATSMRO BATCH: 2022000640  SEE INDIVIDUAL SIGN OFF BELOW
